On The Greatest Congruence Of Relations

Marica D. Prešić

Publications de l'Institut Mathématique (1979)

  • Volume: 26(40), Issue: 46, page 233-247
  • ISSN: 0350-1302

How to cite


Marica D. Prešić. "On The Greatest Congruence Of Relations." Publications de l'Institut Mathématique 26(40).46 (1979): 233-247. <http://eudml.org/doc/254642>.

author = {Marica D. Prešić},
journal = {Publications de l'Institut Mathématique},
keywords = {first order relational language; greatest congruence},
language = {eng},
number = {46},
pages = {233-247},
publisher = {Matematički institut SANU},
title = {On The Greatest Congruence Of Relations},
url = {http://eudml.org/doc/254642},
volume = {26(40)},
year = {1979},

AU - Marica D. Prešić
TI - On The Greatest Congruence Of Relations
JO - Publications de l'Institut Mathématique
PY - 1979
PB - Matematički institut SANU
VL - 26(40)
IS - 46
SP - 233
EP - 247
LA - eng
KW - first order relational language; greatest congruence
UR - http://eudml.org/doc/254642
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.